# SDR AALA202409104765

- Difficulty date: September 7, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N902AA
- Make and model: Airbus A321-231
- Aircraft serial: 7519
- Aircraft time: 22,289 hours, 8,877 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Safety Valve
- Part number: C25243102
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 WHEEL BRAKE LOCKED UP ON TAKEOFF ROLL. FLIGHT CREW REJECTED TAKEOFF AT 100 KNOTS. FLIGHT CREW REPORTED THAT THE #2 BRAKE WAS AT 305 C AT INITIAL BRAKE OVERHEAT ECAM MESSAGE AND MAX BRAKES WERE INITIATED BRIEFLY DURING THE REJECTED TAKEOFF BUT KICKED OFF IMMEDIATELY. #2 BRAKE TEMP EXCEEDED 900 C AFTER CLEARING THE RUNWAY AND BOTH TIRES ON THE #1 MAIN GEAR WENT FLAT. THE AIRCRAFT WAS TOWED TO HANGER AND DEPLANED. MAINTENANCE REPLACED THE #2 BRAKE ASSEMBLY (AALA202409109961) AND REPLACED THE LEFT MAIN LANDING GEAR NORMAL BREAKING SAFETY VALVE 2616GM (AALA202409104765). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
